Research
Publications

Publications at the Riemann Center

On the topology of translating solitons of the mean curvature flow

authored by
Francisco Martín, Andreas Savas-Halilaj, Knut Smoczyk
Organisation(s)
Institute of Differential Geometry
Riemann Center for Geometry and Physics
External Organisation(s)
University of Granada
Type
Article
Journal
Calculus of Variations and Partial Differential Equations
Volume
54
Pages
2853-2882
No. of pages
30
ISSN
0944-2669
Publication date
01.11.2015
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Analysis, Applied Mathematics
Electronic version(s)
https://doi.org/10.1007/s00526-015-0886-2 (Access: Unknown)